# SDR MALA000733

- Difficulty date: November 22, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N457XJ
- Make and model: Saab 340B
- Aircraft serial: 457
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, CORROSION ON UPPER ANGLE OF UNDER FLOORBEAM AT STA 258. REFER TO CELSIUS W/O 19097, TASK CARD 1521.  MAINTENANCE BLENDED OUT CORROSION DAMAGE IAW SRM 51-10-10, CORROSION FOUND TO BE OUT OF LIMITS.SEE IPM 123 FORM FOR REPAIRS.
